# SDR ASAA2016011214749

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,742 hours, 4,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT ILLUMINATES AND EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED.  BITE TEST NR 1 CONTROLLER HAD RAM AIR ACTUATOR ILLUMINATED FAULT CLEARED VERIFY TEST GOOD REF AMM 21-61-00.
